# SDR GLBA2017011900629

- Difficulty date: January 18, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 36,459 hours, 36,587 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Condition: Odor
- Location: Window Heat
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SIG EVENT - PILOT REPORTED THAT THE RIGHT WINDSHIELD PRODUCES AN ELECTRICAL SMOKE SMELL WHEN THE HEAT IS TURNED ON. ** SUPPLEMENTAL INFORMATION WILL BE SUBMITTED UPON COMPLETION OF THE REPAIR AND RETENTION OF THE PAPERWORK. **
